well from my post yesterday you know im on day 4 of recovery from a horrendous harley crash.the pain is still horrid and the stiffness has come on strong.i get such relief and some sleep from my meds that I AM tempted to increase, in the past (im 50) you can count on one hand how many pills i have taken. im dosing like the doc says 2 50/350 vics, then6 hours later 1 50/350 vic. now this is what is happening to me, SCRATCH,SCRATCH,SCRATCH.......AND IT FEELS SO GOOD, but not just where im injured, ANYWHERE,face chest,anywhere! is like i have this scratch fetish, then also on ocassion maybe 2-3 times a day or nite..........."JOLT", LIKE A ELECTRIC SHOCK HUMS THRU ME, the first times i actually though someone was doing it and looked next to the couch which has become my home.........STRANGE, is this all normal stuff? i cant remember my ex wife scrathing much when she was doing 4-5 80's of oxy a day and anything else she could get her hands on, i do remember the leg jumps, the crappy sex, the dope sickness, the mood swings........but not the scratching like i have.........enlighten me please, jim
i've never heard of that. ok - this is going to sound weird but... have you been able to shower? last week, i didn't shower for like 2-3 day (gross, i know) because my back hurt so bad. i was itching everywhere!! finally, i put the 2 together and realized that's why i was itching!!!!
as for the zaps, the only thing that ever did that to me was Cymbalta which i tried for nerve pain... once that happened, i quit taking them.
vicodin makes you itch like crazy! thats a perfectly normal side effect, but maybe you are taking a little bit too much. ive only seen that in people who take it with the intension of a euphoric response.
be careful, as opiates are the most addictive type of drug known to man, and a lifetime of withdrawals isn't worth some fleeting pleasure.
yes i actually showered today,that was a ***** by the way.........but the itching reminds me of the time i stole one of my ex;s subs and did like 2mgs just to see,it knocked me flat and i remember itching my face alot.......JIM
I used to get really itchy when I first starting taking narcotics.. this is normal and actually one of the listed side effects.. some people who get super itchy are actually allergic to the meds.. try some bendryl it should help..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.